# SDR 2007UALA03437

- Difficulty date: August 27, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 42,405 hours, 15,242 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPON ARRIVAL LEFT FUSELAGE SKIN WAS DENTED AND GOUGED AT FRAME 14 APPROX 10 INCHES BELOW FLOOR LINE AND APPROX 18 INCHES FWD OF DOOR 1LT.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED DOUBLER REPAIR.
